An Algorithm for Solving Pseudomonotone Variational Inequality Problems in CAT(0) Spaces

Authors

  • Asifa Tassaddiq Department of Basic Sciences and Humanities, College of Computer and Information Sciences Majmaah University, Al Majmaah 11952, Saudi Arabia https://orcid.org/0000-0002-6165-8055
  • Amna Kalsoom Department of Mathematics & Statistics, International Islamic University, 44000, Islamabad, Pakistan
  • Asifa Batool Department of Mathematics & Statistics, International Islamic University, 44000, Islamabad, Pakistan
  • Dalal Khalid Almutairi Department of Mathematics, College of Education, Majmaah University, Al Majmaah, 11952, Saudi Arabia
  • Sehar Afsheen Department of Mathematics & Statistics, International Islamic University, 44000, Islamabad, Pakistan

DOI:

https://doi.org/10.37256/cm.5120243233

Keywords:

fixed point, Hadamard space, nonexpansive mapping, ∆-convergence, strong convergence

Abstract

In this paper, we presents strong and ∆-convergence results within the framework of CAT(0) space for pseudomonotone mappings. Additionally, we approximate the solution for variational inequality problems in the context of CAT(0) space for such mappings. Lastly, we provide a numerical example to highlight our main result.

Downloads

Published

2024-02-02

How to Cite

1.
Tassaddiq A, Kalsoom A, Batool A, Khalid Almutairi D, Afsheen S. An Algorithm for Solving Pseudomonotone Variational Inequality Problems in CAT(0) Spaces. Contemp. Math. [Internet]. 2024 Feb. 2 [cited 2024 Feb. 27];5(1):590-601. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3233

Most read articles by the same author(s)